# SDR UIEA2021020500231

- Difficulty date: February 5, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 89,397 hours, 22,488 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CABIN ALT AUTO 1( ITEM PLACED ON MEL 21-31-01A. MDDR 141968. EXP 17FEB21. JJT- 0850Z  05FEB, RIV, LP 1274000, ITEM M4: PERF FIM 21-31 F/T 803. UP TO BLOCK 6. BIT AUTO 1 CONTROLLER AND FOUND NO FAULTS, SYS OK. THIS CLEARS DMI 141968. ALL PLACARDS REMOVED. TJ 18:35Z. )
